# SDR ABXA9701051

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216147
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT WING UPPER TRAILING EDGE PANEL BETWEEN STATIONS XRS 69 AND XRS 111 CORRODED AND DELAMINATED.  REMOVED AND REPLACED BONDED PANEL IAW DC9 SRM CHAPTERS 51-30-1.
